Test Bank
Capstone RN Assignment Pharmacology Assessment 2
Original · Latest version
2026 edition
Most recent original question bank · Latest 2026 edition
Capstone RN Assignment Pharmacology Assessment 2
Explore Capstone RN Assignment Pharmacology Assessment 2, a completed original study PDF with its own purchase and secure delivery.
$19
Write the exact name in full of the material you're looking for.
Free preview · Original latest version
Sample questions from Capstone RN Assignment Pharmacology Assessment 2
This material has 90 questions with answers and rationales. Here are the first 5.
1.A client taking warfarin has an INR of 5.8 and no signs of bleeding. Which action should the nurse anticipate?
- A.Hold warfarin and notify the prescriber
- B.Administer the scheduled dose with food
- C.Give protamine sulfate
- D.Encourage foods high in vitamin K immediately
Rationale: Holding warfarin and notifying the prescriber is appropriate because the INR is markedly elevated and increases bleeding risk. Giving the scheduled dose could further increase anticoagulation. Protamine reverses heparin, not warfarin, and abrupt dietary changes are not a substitute for prescribed management.
2.A client receiving an IV heparin infusion has a platelet count decrease from 220,000/mm3 to 92,000/mm3. What should the nurse do first?
- A.Stop the heparin infusion and notify the prescriber
- B.Continue the infusion and repeat the platelet count tomorrow
- C.Administer vitamin K
- D.Apply warm compresses to the infusion site
Rationale: A platelet decrease greater than 50% during heparin therapy suggests heparin-induced thrombocytopenia, so heparin should be stopped and the prescriber notified. Continuing the infusion risks serious thrombosis. Vitamin K reverses warfarin, and a warm compress does not address the systemic reaction.
3.A client taking digoxin reports nausea and yellow halos around lights. The apical pulse is 54/min. What is the nurse's priority action?
- A.Hold the digoxin and notify the prescriber
- B.Give the medication with a meal
- C.Administer the next dose and recheck the pulse in 1 hour
- D.Encourage the client to increase dietary potassium without further assessment
Rationale: Bradycardia, nausea, and visual changes are concerning for digoxin toxicity, so the dose should be held and the prescriber notified. Food does not resolve toxicity. Giving another dose could worsen dysrhythmias, and potassium intake should not be changed without assessing the client's laboratory results and treatment plan.
4.A client with heart failure who takes furosemide and lisinopril has a potassium level of 2.9 mEq/L. Which prescription should the nurse question?
- A.Potassium chloride 40 mEq orally
- B.Repeat serum potassium in 4 hours
- C.Continuous cardiac monitoring
- D.Administer an additional dose of furosemide now
Answer and rationale are in the full material.
5.A client with type 1 diabetes is NPO for surgery and has a prescription for insulin glargine and insulin lispro with meals. Which action is appropriate?
- A.Give the prescribed glargine and hold the meal-time lispro unless directed otherwise
- B.Hold both insulins because the client is NPO
- C.Give the lispro dose to prevent ketosis
- D.Replace the glargine with an equal dose of lispro
Answer and rationale are in the full material.
+85 more questions with answers and rationales
Create a free account to save this material and start studying. Pro members get full access to every test bank.
Sign up freeLook inside
Create a free account
Save this guide, track progress and find your purchases in your dashboard.
Already have an account? Sign in
Released October 15, 2026 · Independent original practice and study material.